# SDR HYIA20141231002

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N1055
- Make and model: Cessna 402C
- Aircraft serial: 402C0249
- Aircraft time: 26,906 hours, 7,847 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TIRE & GEAR BRAKE CALIPER HAS COME LOOSE & MOVED TO JAM UP ON STRUT.  R & R THE RT BRAKE CALIPER, PAD SET & TIRE ASSEMBLY IAW MM CH 32-10-00 WITH NO DEFECTS NOTED.  FURTHER INVESTIGATION LEAD TO THE DISCOVERY THAT THE RT MAIN TIRE HAD BEEN CHANGED PREVIOUSLY & THE BRAKE CALIPER WAS NOT PROPERLY INSTALLED.  THE RIGHT GEAR LOWER LEG WAS INSPECTED WITH NO DAMAGE FOUND.
